BibTeX record journals/appml/PolatKS11

download as .bib file

@article{DBLP:journals/appml/PolatKS11,
  author    = {Harun Polat and
               Vatan Karakaya and
               Necip Simsek},
  title     = {Difference sequence spaces derived by using a generalized weighted
               mean},
  journal   = {Appl. Math. Lett.},
  volume    = {24},
  number    = {5},
  pages     = {608--614},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.aml.2010.11.020},
  doi       = {10.1016/j.aml.2010.11.020},
  timestamp = {Mon, 26 Oct 2020 08:24:17 +0100},
  biburl    = {https://dblp.org/rec/journals/appml/PolatKS11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics